MathSciNet Relay Station
MathSciNet bibliographic data
MR1352337 81T18 (57M25 81-04 81T15 81T80)
Broadhurst, D. J.; Kreimer, D. Knots and numbers in $\phi^4$ theory to $7$ loops and beyond. Internat. J. Modern Phys. C 6 (1995), no. 4, 519–524.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement